# SDR USAA920082082

- Difficulty date: November 16, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 49,459 hours, 33,219 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT FPBH MAJOR REPAIR NR 4335082 5 CRACKS IN BEAM WEB AT BS178, BETWEEN WL225 TO 234 RBL17.  CRACKS MEASURE 0.125, 0.250, 0.50, 0.750 AND 0.250 INCHES IN LENGTH.  REPAIRED BEAM WEB AT BS178, BETWEEN WL225 TO 234 RBL17 IAW B737 SRM 53-10-08.
